# SDR K11A2008112872203

- Difficulty date: June 5, 2007
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 BULKPIT DOOR EXTERIOR SURFACE WIDE ARRAY OF DAMAGE, INCLUDING CORROSION, DING/DENTS AND EDGE DAMAGE.
